BibTeX record: journals/jct/WangK87

download as .bib file

@article{DBLP:journals/jct/WangK87,
  author    = {Li Wang and
               Nicholas D. Kazarinoff},
  title     = {On the universal sequence generated by a class of unimodal functions},
  journal   = {J. Comb. Theory, Ser. {A}},
  year      = {1987},
  volume    = {46},
  number    = {1},
  pages     = {39--49},
  url       = {http://dx.doi.org/10.1016/0097-3165(87)90075-6},
  doi       = {10.1016/0097-3165(87)90075-6},
  timestamp = {Sun, 26 Oct 2014 02:43:10 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/jct/WangK87},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}